Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Tugain 5 for dandruff

Hi, am using tugain 5 solution for past 15 days to reduce hair loss and increase hair strength as prescribed by the doctor. but dandruff is still lot in my hair. am using head & shoulders shampoo for every 3 days. should i consult with doctor about this and do i need change my shampoo? will dandruff be stop if i continue tugain 5 solution ?
Asked On : Fri, 18 Feb 2011
Answers:  3 Views:  1408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
Hello. Thank you for choosing Health care magic.
Tugain 5% solution is not going to improve your dandruff.
I suggest you start using triatop shampoo atleast twice a week (leave it on for 5-10mins). Avoid using hair oil. You should see an improvement after a month.
Answered: Fri, 18 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
Hello ,
welcome to "Health Care Magic "
HOMOEOPATHIC treatment will not only help you to stop your dandruff and hair fall too. if you have an severe dandruff, then hair fall might increase due to it
any anti - dandruff shampoo can help you for couple of days but as dandruff is an infection you need to treat it internally then externally .

Imagine that you are thirsty but instead of drinking water you are taking bath with it. Is that going to satisfy your thirst that is internal? . It is the same case with the hair loss as well.
if you have an severe dandruff, then hair fall might increase due to it .
for this homoeopathic medicnes will surely treat the exact cause in your body , for more info you can write down to (
and if you start treatment at early stages of hairloss you can get good results
takecare. godbless!
Answered: Fri, 18 Feb 2011
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Welcome To HealthcareMagic forum,
Dear ,you have not mentioned about your gender,kindly do so.Your treatment depends upon whether you are male or female.In females the most common cause of hair loss is –iron deficiency, hormonal imbalance, thyroid problem, stress, lack of sleep, familial ,or use of chemical on scalp ,procedures like perming or straightening etc. Other rare causes are zn & copper def.In males,andogenetic alopecia is most common apart from the above rare causes. One has to find the exact cause of hair loss and treat. In females there are various patterns of hair loss,which can be judged clinically by a dermatologist.In females one should get a hormonal level checked along with an ultra sound if necessary to rule out PCOD.This usually seen in obese patient with irregular periods. Other simple test which we do are hair pull test and trichogram to diagnose which type of hair loss is there. Since you are using tugain which is nothing but minoxidil solution which help in case of hair loss.It does not treat dandruff at all.For dandruff you can use any ketoconazole 2% shampoo twice a wk .
In males for hair loss we also add finestride orally daily which works wonders in case of androgenetic alopecia. There are low level lasers also to control hair loss .I've been using the same for last two years with good result.They are FDA approved also.
Improve your diet with green leafy veg, fresh fruits, plenty of water, sprouts ,pulses, high protein diet, avoid items with high sugar content like sweets & chocolates, less of Chinese foods, less of pizza & burgers ,more of milk & ghee, dry fruits . Good sleep also has a important role to play . We also do hair transplantation for those needed.
Take care,
Answered: Fri, 18 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor